# SDR SWIA201229525

- Difficulty date: February 5, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,302 hours, 53,733 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER WENT INTO UNCOMMANDED FEATHER SEVERAL TIMES DURING TAXI IN.  (FLT 6325)  REPLACED PROPELLER CONTROL UNIT PER AMM PN:  782490-46, SN OFF:  891114.
